MathSciNet Relay Station
MathSciNet bibliographic data
MR1640907 93B05 (93C25)
Balachandran, Krishnan; Dauer, Jerald P. Controllability of functional-differential systems of Sobolev type in Banach spaces. Kybernetika (Prague) 34 (1998), no. 3, 349–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement